Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Having cramps everyday since being off birthcontrol(the pill trinessa) and its getting to the point where it hurts really bad and im feeling sick. having other problems as well.

Does anyone or is anyone gooing through this. i dont like my doc now i wanted to switch to depo but she wont let me till i gain more wieght and get my blood done..But i just want to know whats going on

 
Anonymous

Asked by Anonymous at 5:49 PM on Nov. 5, 2008 in Health

This question is closed.
Answers (3)
  • Do NOT go on depo!! It is the worst form of birth control and should be banned. Your body is freaking out because it has been getting synthetic hormones from your birth control and now that you have quit it is trying to balance itself back out. Your estrogen versus progesterone levels are probably all kinds of funky right now. It would probably be a good idea to get hormone levels tested. I am pretty sure you need natural progesterone supplementation though.
    cat1622

    Answer by cat1622 at 3:25 PM on Nov. 6, 2008

  • Could be your body adjusting to life with out the hormones. When I got my IUD out this past June, I bled for about a week and had really bad cramping and all, kinda like you are describing, and my Dr. told me it was most likely my body's response to not having it there anymore, and that everyone's body responds differently. I still might give your Dr.'s office a call, and maybe you can just talk to the nurse instead of making an appointment.
    kicknscreamn222

    Answer by kicknscreamn222 at 6:28 PM on Nov. 5, 2008

  • Thank ou i thought tat as well but when i call they say the doc wants to talk to me im in the process of getting a new one.
    Anonymous

    Answer by Anonymous at 6:41 PM on Nov. 5, 2008

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN